# SDR YENA2025091800948

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271NX
- Aircraft serial: 08893
- Aircraft time: 14,957 hours, 4,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AC UNIT 12934 CAME IN CONTACT WITH AIRCRAFT AT RH FUSELAGE LOWER SKIN 1" FWD OF FR15 STR 35-36 RIGHT; (RESOLVED ON W/O: 1407010 TASKCARD: NR-00009) REF HAECO WO 440615 NR 42452 ACCOMPLISHED REPAIR OF FUSELAGE SKIN RH FR 15 STR 35-36 RH IAW SRM 53-11-11-300-041 THIS IS A CAT B REPAIR WITH REINSPECTION REQUIRED AT 60,000FC/120,000FH FROM REPAIR EMBODIMENT IAW SRM 53-11-11-205-037. ACCOMPLISHED BY HAECO TECH 312777 AND QC LC-104 FUR-A321-53-02618 ASSIGNED."
